# SDR 03FDEA01439

- Difficulty date: September 4, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-200
- Aircraft serial: 22937
- Aircraft time: 26,589 hours, 15,304 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021123
- Part serial: D00091
- Condition: False Activation
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CONFIGURATION TO LAND AFTER PLACING LANDING GEAR LEVER DOWN ALL LIGHTS REMAINED ILLUMINATED ON GEAR ANNUNCIATOR PANEL, REDS AND GREENS.  RECYCLED GEAR IAW QRH AND AGAIN ALL LIGHTS REMAINED ILLUMINATED.  RECYCLED AGAIN AND GOT A SAFE 3 GREEN INDICATION AND LANDED UNEVENTFULLY.  TROUBLESHOT PER MM 32-61-001-1, NEEDS LANDING GEAR ACCESSORY UNIT P/N 65-60211-23   NIS GTF/LINE.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT PER FEDEX 727-200 M/M 32-09-121-4.  PERFORMED TEST OF LANDING GEAR ACCESSORY UNIT PER FEDEX 727-200 M/M 32-09-122-5.  TEST CHECKS GOOD.
